Skip navigation
Please use this identifier to cite or link to this item: http://repository.iitr.ac.in/handle/123456789/10434
Title: Numerical solution for BOD transport equation
Authors: Tyagi B.
Gakkhar S.
Bhargava D.S.
Published in: Journal of the Institution of Engineers (India): Environmental Engineering Division
Abstract: An alternate finite difference scheme based on eulerian approach is presented which avoids the error which arises when the advection portion of the advection-dispersion equation is solved numerically. The presented scheme is tested using some hypothetical, but rational, data for three different velocity profiles. The presented scheme, however, does not remove restriction on time interval (δt). The value of spatial grid interval (δx) is calculated by simple time of travel formula. The presented scheme eliminates a restriction imposed on spatial grid interval which prevails in the existing scheme.
Citation: Journal of the Institution of Engineers (India): Environmental Engineering Division (1997), 77(2): 35-37
URI: http://repository.iitr.ac.in/handle/123456789/10434
Issue Date: 1997
Keywords: BOD
BOD assimilation
Kinetics
Numerical solution
Stream velocity
ISSN: 0251110X
Author Scopus IDs: 7005609412
6602189155
35568239200
Author Affiliations: Tyagi, B., Department of Mathematics, University of Roorkee, Roorkee 247667, India
Gakkhar, S., Department of Mathematics, University of Roorkee, Roorkee 247667, India
Bhargava, D.S., Department of Civil Engineering, University of Roorkee, Roorkee 247667, India
Corresponding Author: Tyagi, B.; Department of Mathematics, University of Roorkee, Roorkee 247667, India
Appears in Collections:Journal Publications [MA]

Files in This Item:
There are no files associated with this item.
Show full item record


Items in Repository are protected by copyright, with all rights reserved, unless otherwise indicated.